# SDR SWAA102206

- Difficulty date: April 17, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 43,055 hours, 25,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1504
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND COCKPIT FLOOR PANEL ANGLE CORRODED AT BS 270, RBL 10 TO LBL 7.  REPAIRED ANGLE PER EA.
